Journal article icon

Journal article

The limits of EU hedge fund regulation

Actions


Access Document


Publisher copy:
10.5235/175214411795026564

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Law, Law Faculty, Law and Finance
Journal:
Law and Financial Markets Review
Volume:
5
Issue:
2
Pages:
119-128
Publication date:
2011-03-01
DOI:
ISSN:
1752-1440
URN:
uuid:b2ba7d26-0a7e-4568-8be5-4c75a50bb0e8
Source identifiers:
485645
Local pid:
pubs:485645

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP